MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/13 MM R

MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/13 MM R
Catalog Number 02.12.0211FR
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 15 june 2018; lot 172807: (b)(4) items manufactured and released on 13 july 2017.Expiration date: 25.June.2022; no anomalies found related to the problem.To date, (b)(4)items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During surgery the insert would not seat properly in the tibial implant.The surgeon used a secondary insert completing the surgery successfully.

Brand Name
TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/13 MM R
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7605419
Report Number3005180920-2018-00435
Device Sequence Number1694815
Product Code JWH
UDI-Device Identifier07630030862540
UDI-Public07630030862540
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2022
Device Catalogue Number02.12.0211FR
Device Lot Number172807
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2018
Initial Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR